# SDR UPS98826854

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY EXIT LIGHTS ARE ON CONTINUOUSLY IN THE ARM POSITION AND WILL NOT DISARM CHECK.  REMOVED AND REPLACED EEL CIRCUT BREAKER REF 20-50-00, OPS CHECK GOOD W/REF TO MM 33-50-01.
